# SDR A6WA201442275

- Difficulty date: December 23, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 27,051 hours, 26,439 cycles
- System (JASC): 2423 · Phase Adapter
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB ALT AT FL 240, ADG INADVERTENTLY DEPLOYED.
